# SDR USAA2009072191891

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,967 hours, 10,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2821
- Condition: Low Pressure
- Location: Lt Aft Door
- Part time: 29,967 hours, 10,685 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8454878 - FLT 707-PHL - EMERGENCY EGRESS SYSTEM - WHILE AT GATE IN PHL, CIDS PANEL MASTER CAUTION LIGHT ILLUMINATED.  SERVICED AFT LEFT DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
